Das maximalgeschlecht der algebraischen curven im$R$_{r}

TBD mathscidoc:1701.33374

Acta Mathematica, 25, (1), 113-120, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:08 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{,
  title={Das maximalgeschlecht der algebraischen curven im$R$_{r}},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203008198466083},
  booktitle={Acta Mathematica},
  volume={25},
  number={1},
  pages={113-120},
  year={1902},
}
. Das maximalgeschlecht der algebraischen curven im$R$_{r}. 1902. Vol. 25. In Acta Mathematica. pp.113-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203008198466083.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved